I am using melabest from 2 weeks and it has removed my 70% of pigmentation. Is there any side effect of using this cream and what will be the condition after stopping the usage of this cream will my face again get pigmentation.
The cream is a triple combination of steroids and vit a substitute. You cannot stop it suddenly, it needs to be tapered of gradually, by substitute of cutiyt cream at night and thorough sun protection.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pigmented Skin treatment